The dissipativity of a certain two-dimensional system
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1438-1444
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a10,
author = {V. M. Gershtein},
title = {The dissipativity of a certain two-dimensional system},
journal = {Differencialʹnye uravneni\^a},
pages = {1438--1444},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a10/}
}
V. M. Gershtein. The dissipativity of a certain two-dimensional system. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1438-1444. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a10/